Anonymous
Post count: 93172

Hi All
I really feel like I’m back to square one. I’m actually taking some time
for myself right now to read the messages. Its super to have you people
here for us GD sufferers.
To make the story short, my mother just returned home from the hospital,
she was diagnosed with cancer and its been real difficult around here for
the past few weeks. I didn’t leave the BB — honest, just had to take
care of things more important right now.
Like I said, I had the 131 a month ago. My rash was all clearing up on the
Tapazol before the treatment and now its back!!! The endo doesn’t want
to do ANYTHING. I had labs run and they’re “normal” whatever that means
at this stage. I have to get them run again, I go in on the 25th. Maybe
then something will give.
The rash started as soon as they decreased my Tapazol prior to the treatment,
I guess I don’t understand. I was hyper and I thought skin problems were
part of being hypo? Can someone explain? I’m lost.
Thanks again for being there, you people are SUPER!
Looking forward to the chat next week, hope I can make it. Better yet,
gotta FIND IT! (:D
I’ve downloaded the MIRC files but have not been able to find it. Any help
to be had?

Joann